U.S. doctors online nowAsk doctors free
Austria
A 32-year-old female asked:

hi , i had taken isotretinoin in 2011, but i am now facing bronchitis /breathing problems, i have read this in the side effects of the medication. but will this go away with time or will be for ever?

1 doctor answer3 doctors weighed in
Dr. John Despain
Dermatology 37 years experience
Not related: Taking Isotretinoin in the past could not explain your current symptoms. You need medical attention in order to see what this from and how to best treat it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.